Climb Naeba-san, one of the best 100 mountains in Japan

date
Two nights and three day
start/
Echigo-Yuzawa station/
end
Echigo-Yuzawa station
access
Car + walk

Set your base in Katakuri House and try Naeba-san mountain, one of the best 100 mountains in Japan.

Day 1

Get yourself familiar with environment by walking to Mikurabashi and Ishigakida from Katakuri House.

Mikurabashi

A wooden suspension bridge leading to Mikura village. Try walking on - it is quite wobbly.

Ishigakida

A distinctive terraced rice field with stone walls which was made in Meiji era by local people.

Katakuri House

A wooden school turned into an accommodation. Sleep tight for a big day tomorrow.

Day 2 (try Naeba-san mountain)

Spend today on climbing 2,145mNaebasan mountain. Don't forget to take your onigiri lunch (need to pre-book at JPY500) and start your day at 8am. Make sure you have all the essentials for climbing mountain which are mountain gear, rain coat, mountain climbing shoes, water bottle, map, head lump and emergency snack. Check also Tsunan Town Tourism Office website for information on Naebasan mountain.

Koakasawa entrance

Start climbing. Take it easy and enjoy sound and smell of nature. Breath in clear air into your body.

Top of Naebasan mountain

You will be at the top of the mountain in approximately three and half hours from the entrance point. You feel like you are in heaven at the height of 2000m!

Lunch

Enjoy onigiri as you take view from the top of mountain. Air, wind, sky and mountain plants will give you refreshing feeling.

After absorbing view at the top let's start coming down. Make sure you will pay extra care to avoid any injury.

Koakasawa entrance

What a great feeling of achievement. Thanks to the sprit of the mountain to help us enjoy the climbing today.

Katakuri House

Relax in the onsen and indulge yourself with local delicacies.

Day 3

Time to check out and heading back home. If you still have an energy you can stop by at Tsunan Town to try soba noodle on the way back home.

> Download Guidemap

 

This Course Program

ー Day 1 ー
13:00 Rent a car at Echigo-Yuzawa station
90 min
14:30 Check out a wooden suspension bridgeMikurabashi bridge
30 min
15:30 Check out distinctive landscapeIshigakida
5 min
16:30 Check-in and dinner Katakuri House
ー Day 2 ー
8:00 BreakfastKatakuri House
60 min
9:00 Koakasawa entrance
3h and 30 min
12:30 Top of Naebasan mountain and lunch
Coming down the mountain
16:00 Koakasawa entrance
60 min
17:00 Onsen and dinnerKatakuri House
ー Day 3 ー
9:00 Breakfast and check outKatakuri House

Other courses

[5-20 August]Play in water and explore art in satoyama

period : 10:00-17:00

start point : Echigo-Tsumari Satoyama Museum of Contemprary Art, KINARE

[5-20 August]Play in mountain and explore art in satoyama

period : 10:00-17:00

start point : Matsudai Nohbutai